RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 5, Pages 51–68 (Mi mz2194)  

This article is cited in 4 scientific papers (total in 4 papers)

Properties and asymptotic behavior of solutions of some problems of one-dimensional motion of a viscous barotropic gas

A. A. Zlotnik, Nguen Zha Bao

Moscow Power Engineering Institute (Technical University)

Full text: PDF file (1912 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:5, 471–482

Bibliographic databases:

UDC: 517.958+533.7
Received: 04.10.1993

Citation: A. A. Zlotnik, Nguen Zha Bao, “Properties and asymptotic behavior of solutions of some problems of one-dimensional motion of a viscous barotropic gas”, Mat. Zametki, 55:5 (1994), 51–68; Math. Notes, 55:5 (1994), 471–482

Citation in format AMSBIB
\Bibitem{ZloNgu94}
\by A.~A.~Zlotnik, Nguen Zha Bao
\paper Properties and asymptotic behavior of solutions of some problems of one-dimensional motion of a viscous barotropic gas
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 5
\pages 51--68
\mathnet{http://mi.mathnet.ru/mz2194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1295997}
\zmath{https://zbmath.org/?q=an:0828.76070}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 5
\pages 471--482
\crossref{https://doi.org/10.1007/BF02110374}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600006}


Linking options:
  • http://mi.mathnet.ru/eng/mz2194
  • http://mi.mathnet.ru/eng/mz/v55/i5/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zlotnik, “Uniform estimates and stabilization of solutions to equations of one-dimensional motion of a multicomponent barotropic mixture”, Math. Notes, 58:2 (1995), 885–889  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Zlotnik, “On Nishida's problem”, Comput. Math. Math. Phys., 38:8 (1998), 1225–1232  mathnet  mathscinet  zmath
    3. A. A. Zlotnik, B. Ducomet, “Stabilization rate and stability for viscous compressible barotropic symmetric flows with free boundary for a general mass force”, Sb. Math., 196:12 (2005), 1745–1799  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Ducomet, B, “Lyapunov functional method for 1D radiative and reactive viscous gas dynamics”, Archive For Rational Mechanics and Analysis, 177:2 (2005), 185  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:149
    Full text:38
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019